MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Weight: unk.Brand name: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.(b)(4).This is a resubmission of the initial mdr per fda request.
 
Event or Problem Description
The reporter indicated the surgeon implanted a cq2015a collamer three-piece lens, +25.0 diopter, in the patient's eye on (b)(6) 2016.The lens was intraoperatively removed on (b)(6) 2016 because of a lens tear.The reporter stated that the lens did not load correctly.There is no additional information at this time.

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker street
monrovia, ca
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker street
monrovia, ca
Manufacturer Contact
cynthia thai
1911 walker avenue
monrovia, ca 
30379022370
MDR Report Key6137144
Report Number2023826-2016-01306
Device Sequence Number16788605
Product Code HQL
UDI-Device Identifier00841542102087
UDI-Public(01)00841542102087(17)180630
Combination Product (Y/N)N
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2018
Device Model NumberCQ2015A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2016
Supplement Date Received by Manufacturer08/26/2016
Initial Report FDA Received Date11/30/2016
Supplement Report FDA Received Date11/30/2016
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale